# SDR SIMA20220305002

- Difficulty date: March 5, 2022
- Submitted: March 6, 2022
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 42,602 hours, 37,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD WING EMERGENCY LIGHT INOP-C/A-T/S FWD WING EMERGENCY LIGHT INOP IAW FIM TASK 33-50-00-810-8014A. RAR LH FWD WING EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. NO FIX RAR #2 EMERGENCY BATTERY IAW EMB AMM 33-50-04-000-802-A AND 33-50-04-400-802-A AND #2 CHARGER IAW EMB AMM 33-50-04-000-801-A AND 33-50-04-400-801-A OPC GOOD. END.
